Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 13, NWS Phoenix, AZ

July 8, 2014Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 8, 2014, 7:03 PM MST for Maricopa County, Arizona. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2014, 7:03 PM MST (02:03 UTC)
Expired
Jul 8, 2014, 7:30 PM MST
In force
27 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 89 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 2.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
2496 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WUUS55 KPSR 090203
SVRPSR
AZC013-090230-
/O.NEW.KPSR.SV.W.0013.140709T0203Z-140709T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
703 PM MST TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF BUCKEYE...

* UNTIL 730 PM MST

* AT 655 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR GILLESPIE DAM...OR 13 MILES
  SOUTHWEST OF BUCKEYE...AND MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
COTTON CENTER...PALO VERDE NUCLEAR POWER PLANT...AND LIBERTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3338 11243 3305 11248 3307 11291 3345 11289
TIME...MOT...LOC 0203Z 274DEG 8KT 3327 11276

$$

HV
1 follow-up statement
452 
WWUS55 KPSR 090219
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
719 PM MST TUE JUL 8 2014

AZC013-090230-
/O.CON.KPSR.SV.W.0013.000000T0000Z-140709T0230Z/
MARICOPA AZ-
719 PM MST TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MST 
FOR WEST CENTRAL MARICOPA COUNTY...MAINLY THE AREA IN AND AROUND THE 
CITY OF BUCKEYE...

AT 711 PM MST...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH WERE STILL DEVELOPING IN THE WARNED AREA. 
THUNDERSTORM MOVEMENT AT 711 PM MST WAS EAST AT 10 MPH TOWARD THE 
TOWNS OF ARLINGTON AND SOUTH BUCKEYE.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARLINGTON...COTTON CENTER...PALO VERDE AND LIBERTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3338 11243 3305 11248 3307 11291 3345 11289
TIME...MOT...LOC 0217Z 274DEG 8KT 3327 11272

$$

HV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:40 PM MST, 5 hours 23 minutes earlier.

Area forecast discussion, Jul 8, 1:40 PM MST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
140 PM MST TUE JUL 8 2014

.SYNOPSIS...
A MONSOON WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND. EACH DAY
WILL BRING VARYING CHANCES OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ACROSS THE REGION. TONIGHT THROUGH THURSDAY APPEAR TO
BE A BIT MORE FAVORABLE THAN OVER THE UPCOMING WEEKEND AS DRIER AIR
FROM THE WEST MAY BEGIN TO MOVE INTO THE REGION. FOR THE LOWER
DESERTS...THE FAVORED AREA FOR STORM FORMATION WILL BE ACROSS
SOUTH-CENTRAL ARIZONA. DUE TO ELEVATED MOISTURE VALUES...HIGH
TEMPERATURES EACH DAY WILL STAY NEAR OR SLIGHTLY BELOW SEASONAL
NORMALS.

&&

.DISCUSSION...
EARLY THIS AFTERNOON...CONVECTION HAD STARTED TO FIRE UP ALONG THE
MOGOLLON RIM EASTWARD INTO THE WHITE MOUNTAINS...WITH VERY ISOLATED
CONVECTION JUST BEGINNING ACROSS SERN AZ. SKIES WERE PARTLY CLOUDY
OVER THE LOWER SRN DESERTS ALTHOUGH THERE WERE ISOLD LIGHTNING
STRIKES NOTED ACROSS PORTIONS OF SWRN MARICOPA COUNTY. MONSOONAL
FLOW PATTERN IS WELL ESTABLISHED ACROSS THE DESERT SOUTHWEST WITH A
DEEP PLUME OF MONSOON MOISTURE RUNNING NORTH-SOUTH...COVERING MOST
OF ARIZONA. PWAT VALUES FROM THE MORNING AZ SOUNDINGS WERE RUNNING
AROUND 1.8 INCHES...AND SURFACE DEWPOINTS OVER THE LOWER DESERTS AT
1 PM WERE ELEVATED AND RANGED FROM THE LOW TO MID 60S FOR THE MOST
PART. ACTUALLY DEWPOINTS ACROSS PORTIONS OF SERN CA WERE UP TO 70.
ALSO...SPC MESOANALYSIS GRAPHICS DEPICTED MLCAPE VALUES IN EXCESS OF
1000 J/KG ACROSS MUCH OF SRN AZ WITH PEAK VALUES IN EXCESS OF 2000
J/KG.

PER THE 12Z PLOTS...UPPER HIGH CENTER WAS LOCATED IN THE VICINITY OF
THE FOUR CORNERS...AND THE FLOW ALOFT WAS WEAKLY SELY ACROSS EASTERN
AND CENTRAL AZ...BECOMING MORE SLY TO SWLY ACROSS OUR FAR WESTERN
DESERTS. NO SIGNIFICANT FORCING FEATURES/INVERTED TROFS WERE SET TO
MOVE ACROSS THE AREA TONIGHT...AND WINDS ALOFT WILL BE RATHER
WEAK...MOSTLY LESS THAN 10KT. THERE ARE MINOR PERTURBATIONS IN THE
FLOW ALOFT AND WEAK DEFORMATION IN THE UPPER STREAMLINE FIELD SO
THERE WILL BE SOME SUPPORT FOR CONVECTION...BUT WE SHOULD NOT SEE
THE TYPE OF STRONG FLOW ALOFT THAT WOULD LEAD TO LARGE SCALE
MESOSCALE CONVECTIVE SYSTEM DEVELOPMENT. FOR TONIGHT...EXPECT THAT
STORMS WILL BE DRIVEN MOSTLY BY BOUNDARY INTERACTION...WITH STORMS
INITIALLY DEVELOPING OVER HIGHER TERRAIN...THEN DRIFTING SLOWLY INTO
THE LOWER CENTRAL DESERTS. OUTFLOW BOUNDARY MERGERS WILL DRIVE NEW
CONVECTION THROUGH THE EVENING HOURS...AND WE WILL KEEP DESERT POPS
IN THE 30-40 PERCENT BALLPARK. DUE TO ELEVATED PWAT VALUES...STORMS
TONIGHT WILL MORE LIKELY GENERATE LOCALLY HEAVY RAINS AS OPPOSED TO
STRONG DAMAGING OUTFLOW WINDS. ONE NOTE...LATEST SPC CONVECTIVE
OUTLOOK PLACED A SLIGHT RISK ACROSS THE SRN PORTIONS OF OUR
CWA...MAINLY COVERING PINAL COUNTY AS WELL AS FAR SRN FRINGE OF ZONE
23. THIS WAS BASED IN HIGH CAPE AND MOISTURE VALUES...COMBINED WITH
MODEST ELY FLOW IN MID LEVELS. FEEL SEVERE WEATHER WILL BE MOSTLY
CONFINED TO THE TUS CWA...OVER THE HIGHER TERRAIN...WITH GUSTY BUT
SUB SEVERE OUTFLOWS MOVING INTO THE CENTRAL DESERTS THIS EVENING.

ALSO...THERE IS SUPPORT FOR CONVECTIVE DEVELOPMENT OVER THE CENTRAL
DESERTS TONIGHT FROM A FEW OF THE LOCAL MESOSCALE MODELS...SUCH AS
THE LOCAL WRF AND NMM6KM.

FOR WEDNESDAY INTO THURSDAY...PROGS SHOW SUBTLE VARIATIONS ON THE
OVERALL THEME...WITH MINOR DIFFERENCES IN MOISTURE/CAPE VALUES
ACROSS THE DESERTS...AS WELL AS DIFFERING OPINIONS ON PLACEMENT OF
VORT MAXES/DISTURBANCES ROTATING AROUND THE MAIN UPPER HIGH CENTER.
HOWEVER THE BASIC IDEA IS THE SAME...WITH SUFFICIENT MOISTURE AND
INSTABILITY TO SUPPORT AFTERNOON AND EVENING CONVECTION MAINLY EAST
OF THE LOWER CO RIVER VALLEY. ISOLATED STORMS IN SERN CA ARE
POSSIBLE BUT POPS WILL REMAIN RATHER LOW AND GENLY BELOW 15 PERCENT
BOTH DAYS. WIND FIELDS REMAIN SOMEWHAT WEAK BOTH DAYS...WITH WINDS
ALOFT FAVORING THE SOUTH TO SOUTHEAST ACROSS THE SWRN AND SOUTH
CENTRAL DESERTS. WE WILL KEEP A CHANCE FOR MAINLY EVENING STORMS
OVER THE LOWER DESERTS WEDNESDAY...AND LOWER POPS SLIGHTLY THURSDAY
AS THE AIRMASS DRIES OUT A BIT AND BECOMES A BIT MORE STABLE.
STILL...POPS WILL STAY IN THE 20-30 PERCENT BALLPARK.

TEMPS OVER THE NEXT FEW DAYS WILL STAY NEAR OR SLIGHTLY BELOW
SEASONAL NORMALS DUE TO THE ELEVATED MOISTURE VALUES IN THE
ATMOSPHERE. OF COURSE...SHOULD SIGNIFICANT CONVECTION/RAINS OCCUR
OVER THE DESERTS....HIGH TEMPS COULD DROP TO NEAR OR EVEN BELOW 100
DEGREES.

FRIDAY THROUGH TUESDAY...
THE GFS AND ECMWF CONTINUE TO HAVE DIFFERENCES IN OPINION ON
MOISTURE AND THE 500 MB PATTERN DURING THE WEEKEND/EARLY NEXT WEEK
TIME FRAME. FORECASTS LEAN MORE TOWARD GFS SHOWING A SUBTLE
DOWNTREND FROM WEST TO EAST FRIDAY AND SATURDAY WITH LITTLE CHANGE
THEREAFTER WHICH BETTER REFLECTS CLIMATOLOGY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...
ANOTHER ACTIVE DAY FOR THUNDERSTORMS EAST OF PHOENIX WITH OUTFLOWS
SERVING AS THE PRIMARY FORCING MECHANISM. WITH DECENT INSTABILITY IN
PLACE THERE IS A CHANCE STORMS COULD MAKE IT INTO THE TERMINALS
ALTHOUGH CONFIDENCE IS STILL SHAKY. WILL HANG ONTO VCSH/VCTS SHORTLY
AFTER 00Z AS WELL AS INDICATE AN EARLIER THAN USUAL EASTERLY WIND
SHIFT /OUTFLOW DRIVEN/.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
CONVECTION SHOULD BE FOCUSED WELL EAST OF THE SOUTHEAST CALIFORNIA
TERMINALS...HOWEVER STORMS COULD JUST SLIP BY TO THE NORTH OF BLYTHE
AS THEY DECAY LATE TONIGHT. WILL MAINTAIN VCSH AT BLH BUT KEEP IPL
DRY THROUGH WEDNESDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
A TYPICAL MONSOONAL PATTERN WILL REMAIN IN PLACE ACROSS THE DESERT
SOUTHWEST DURING THE PERIOD...WITH ELEVATED HUMIDITY LEVELS...
ESPECIALLY ACROSS SOUTH CENTRAL ARIZONA. AFTERNOON HIGH TEMPERATURES
ARE EXPECTED TO REMAIN NEAR SEASONAL NORMALS EACH DAY...ALTHOUGH
THEY COULD LOWER TO BELOW NORMAL VALUES SHOULD SIGNIFICANT MONSOON
RAINS DEVELOP. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE ON
TAP EACH DAY MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY...WITH
SCATTERED STORMS TO MOVE ACROSS THE HIGHER TERRAIN EAST OF PHOENIX.
WINDS WILL BE ON THE LIGHT SIDE EACH DAY...FAVORING NORMAL DIURNAL
SPEEDS AND DIRECTIONS...HOWEVER STRONG GUSTY AND VARIABLE WINDS WILL
ACCOMPANY ANY THUNDERSTORMS THAT DEVELOP.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...CB
PREVIOUS DISCUSSION...VM/AJ
AVIATION...LEINS
FIRE WEATHER...VM/LEINS

In the hours before

Local storm report, Jul 8, 5:21 PM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
521 PM MST TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     QUARTZSITE              33.67N 114.22W
07/08/2014  M61 MPH          LA PAZ             AZ   FIRE DEPT/RESCUE

&&

EVENT NUMBER PSR1400074

KINCAID
Special weather statement, Jul 8, 5:22 PM MST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
522 PM MST TUE JUL 8 2014

AZZ024-090100-
GILA AZ-
522 PM MST TUE JUL 8 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA

UNTIL 600 PM MST

AT 515 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF SAWMILL.  THIS STORM WAS NEARLY
STATIONARY BUT EXPANDING IN COVERAGE TOWARDS THE COMMUNITY OF SAN
CARLOS AND ALONG THE U.S. HIGHWAY 60 CORRIDOR NORTHEAST OF GLOBE.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.

LAT...LON 3350 11011 3344 11020 3343 11032 3340 11035
      3340 11040 3338 11043 3327 11044 3326 11046
      3341 11062 3363 11080 3381 11050 3369 11042
      3363 11027
TIME...MOT...LOC 0021Z 134DEG 1KT 3350 11041

NOLTE
Local storm report, Jul 8, 5:57 PM MST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
557 PM MST TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             SAN CARLOS              33.35N 110.47W
07/08/2014  M1.00 INCH       GILA               AZ   LAW ENFORCEMENT

            QUARTER SIZED HAIL

&&

EVENT NUMBER PSR1400075

KINCAID
Special weather statement, Jul 8, 6:49 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
649 PM MST TUE JUL 8 2014

AZZ022-023-090245-
MARICOPA AZ-
649 PM MST TUE JUL 8 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 745 PM MST

AT 639 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WHITE TANK MOUNTAIN PARK...MOVING SOUTHEAST
AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   WHITE TANK MOUNTAIN PARK...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LAT...LON 3376 11259 3363 11239 3354 11238 3347 11239
      3343 11254 3344 11270 3351 11288 3362 11300
      3382 11286
TIME...MOT...LOC 0148Z 297DEG 8KT 3358 11260

SAWTELLE
Local storm report, Jul 8, 7:00 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
700 PM MST TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     6 S QUARTZSITE          33.58N 114.22W
07/08/2014                   LA PAZ             AZ   FIRE DEPT/RESCUE

            REPORTS FROM QUARTZSITE FIRE AND PRINT MEDIA OF DAMAGED
            AND OVERTURNED RV PROPERTIES IN LA PAZ VALLEY AND SOUTH
            OF QUARTZSITE. WASHES ALSO FLOODING AREA ROADWAYS.

&&

EVENT NUMBER PSR1400076

NOLTE
Special weather statement, Jul 8, 7:02 PM MST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
702 PM MST TUE JUL 8 2014

AZZ022-023-027-090245-
MARICOPA AZ-
702 PM MST TUE JUL 8 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  FOR THE AREA FROM BUCKEYE SOUTH TO GILA BEND...INCLUDING
  PORTIONS OF STATE HIGHWAY 85...

UNTIL 745 PM MST

AT 650 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS...NEAR PALO VERDE NUCLEAR GENERATION
STATION...AND WEST OF GILA BEND. THUNDERSTORMS ARE LIKELY TO
INCREASE IN COVERAGE...MOVING EAST AT 5 MPH.

THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...
AND VERY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BUCKEYE...GILLESPIE
DAM...PALO VERDE AND COTTON CENTER.

LAT...LON 3345 11277 3335 11245 3309 11259 3281 11280
      3282 11330 3358 11299
TIME...MOT...LOC 0200Z 275DEG 4KT 3340 11280

HV
 !

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 5:00 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma45 min
Jul 8, 5:22 PM MSTSpecial Weather StatementPSRGila38 min
Jul 8, 5:29 PM MSTFlash Flood WarningPSRLa Paz, Yuma2 hr
Jul 8, 5:29 PM MSTSevere Thunderstorm WarningPSRGila61 min
Jul 8, 5:57 PM MSTAreal Flood AdvisoryPSRGila2 hr
Jul 8, 6:10 PM MSTSevere Thunderstorm WarningPSRLa Paz35 min
Jul 8, 6:49 PM MSTSpecial Weather StatementPSRMaricopa56 min
Jul 8, 7:02 PM MSTSpecial Weather StatementPSRMaricopa43 min
Jul 8, 7:30 PM MSTSevere Thunderstorm WarningPSRMaricopa28 min
Jul 8, 7:44 PM MSTSpecial Weather StatementPSRPinal46 min
Jul 8, 7:49 PM MSTDust Storm WarningPSR33 min
Jul 8, 8:22 PM MSTDust Storm WarningPSR64 min
Jul 8, 8:26 PM MSTSevere Thunderstorm WarningPSRMaricopa34 min
Jul 8, 8:42 PM MSTAreal Flood AdvisoryPSRPinal2 hr
Jul 8, 9:05 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal115 min
Jul 8, 9:37 PM MSTAreal Flood AdvisoryPSRLa Paz113 min
Jul 8, 10:30 PM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal2 hr
Jul 9, 12:10 AM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma110 min
Jul 9, 12:16 AM MSTSpecial Weather StatementPSRYuma29 min
Jul 9, 12:38 AM MSTSpecial Weather StatementPSRYuma37 min
Jul 9, 1:06 AM MSTAreal Flood AdvisoryPSRYuma114 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.